# SDR COMA9860115

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Latched
- Location: Service Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOUD WHINING NOISE AFTER TAKEOFF.  FOUND 02 SERVICE DOOR OPEN.  SECURED DOOR.
